1 doctor weighed in:

My doctor gave me nexuim which has helped with burning and nausea but I now got a lot of gas pains in lower belly is think a side effect how long ?

1 doctor weighed in
Dr. Fernando Austin
Internal Medicine - Gastroenterology

In brief: Abdominal pain

One of the side effects of Nexium (esomeprazole) and similar medications referred to as ppis is abdominal pain.
It is in fact one of the more common side effects. It is also difficult to say how long those symptoms will last since it is variable from person to person. In general however if side effects last longer than a week or so, an alternative medication may be needed. See your doctor.

In brief: Abdominal pain

One of the side effects of Nexium (esomeprazole) and similar medications referred to as ppis is abdominal pain.
It is in fact one of the more common side effects. It is also difficult to say how long those symptoms will last since it is variable from person to person. In general however if side effects last longer than a week or so, an alternative medication may be needed. See your doctor.
Dr. Fernando Austin
Dr. Fernando Austin
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors